# SDR IPXA2021041268066

- Difficulty date: March 23, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 88,957 hours, 16,131 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Angle
- Part number: NLC6733189
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2LH HOR STAB T/E PANEL 334AB SUPPORT ANGLE HAS DEEP CHAFED.REMOVED,FABRICATED AND REPLACED CHAFED SUPPORT ANGLE IAW SRM 51-31-01 (MINOR).
